Skip to main content

Research Repository

Advanced Search

Resistance of the hookworms Ancylostoma ceylanicum and Necator americanus to intestinal inflammatory responses induced by heterologous infection

Behnke, Jerzy M.; Rose, Richard A.; Little, Jennifer

Authors

Jerzy M. Behnke

Richard A. Rose

Jennifer Little



Citation

Behnke, J. M., Rose, R. A., & Little, J. (1994). Resistance of the hookworms Ancylostoma ceylanicum and Necator americanus to intestinal inflammatory responses induced by heterologous infection. International Journal for Parasitology, 24,

Journal Article Type Article
Publication Date Jan 1, 1994
Deposit Date Nov 11, 2009
Publicly Available Date Nov 11, 2009
Journal International Journal for Parasitology
Print ISSN 0020-7519
Electronic ISSN 0020-7519
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 24
Public URL http://eprints.nottingham.ac.uk/id/eprint/1171
Publisher URL http://www.sciencedirect.com/science/journal/00207519
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf
Additional Information “This article was published in the International Journal for Parasitology, Vol number 24, Behnke J.M., Rose R. & Little J.), Resistance of the hookworms Ancylostoma ceylanicum and Necator americanus to intestinal inflammatory responses induced by heterologous infection, Pages Nos 91-101, Copyright Australian Society for Parasitology, Elsevier (1994)”.

Files


Behnke,_Rose_&_Little_1994_IJP_24,_91_Resistance_of_hookworms_to_inflammation.pdf (1 Mb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf



Downloadable Citations